Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering from severe skin rashes in my inner thighs from 2-3 years, what cream can i use other than candid b ?

hi doctor i am facing a severe skin rashes in my inner thies from last 2 3 i put some anti fungal ointment but it is not working out and now the itching area is increasing and red patches are there please help me for the same My Age is 28 I am a male This problem is getting more intense from last 2-3 months i thought it is due to sweat but it s not i try to make that place dry and i have used the antifungal cream candid b on it but still the problem is not solved and the red spots(rashes) are increasing there area initially it was on one thigh now its on both the thigh
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  646
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u may have either intertrigo or fungal infection
as antifungal is not effective ,high chance of intertrigo is there.
u need to apply clotrimazole powder in morning and combination cream at night
it occur due to friction ,heat and perspiration over that area.
keep it dry and clean
wear loose and cotton cloths
better to consult dermatologist.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
This could be fungal infection mostly. You need to avoid sweat accumulation in that area. Wear loose light fitting cotton garments. Keep the area dry. You need to apply Antifungal Candid B for twice a day for 4 -6 weeks for relief. Also you can may need oral Anti-fungal medication which will best be offered to you by Dermatologist. Do not delay.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor